# SDR QXEA200301596

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 2,717 hours, 3,080 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522183
- Part serial: 109C0271
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 3,670 hours, 4,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2396 DURING TAKEOFF ROLL THE NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  RAN EMERGENCY CHECKLIST, LIGHT REMAINED ON.  REMOVED AND REPLACED NR 1 AC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
